Alert archive / Illinois / Flash Flood Watches in 2015
Flash Flood Watch 9, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jul 11, 2015, 4:02 PM CDT for 14 counties in Illinois. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2015, 4:02 PM CDT (21:02 UTC)
- Expired
- Jul 12, 2015, 2:28 AM CDT
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Cass County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222 WGUS63 KILX 112102 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 402 PM CDT SAT JUL 11 2015 ...HEAVY RAINFALL POSSIBLE AGAIN TONIGHT... .A WARM FRONT IS EXPECTED TO BE ACROSS THE AREA TONIGHT INTO SUNDAY MORNING WITH ADDITIONAL THUNDERSTORMS...ACCOMPANIED BY HEAVY RAIN...ROUGHLY ALONG AND TO THE NORTH OF THE BOUNDARY. THE AREA EXPECTING THE ADDITIONAL HEAVY RAINFALL CAN NOT HANDLE MUCH MORE RAIN AS SOILS ARE SATURATED FROM PREVIOUS DAYS HEAVY RAINS...AS A RESULT...A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH SUNDAY MORNING FOR AREAS ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD TO CHAMPAIGN LINE. ILZ027>031-036>038-040>043-047-048-120300- /O.NEW.KILX.FF.A.0009.150711T2102Z-150712T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...BEARDSTOWN...PETERSBURG 402 PM CDT SAT JUL 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...DE WITT...LOGAN... MARSHALL...MASON...MCLEAN...MENARD...PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS...CASS...FULTON...KNOX AND SCHUYLER. * THROUGH SUNDAY MORNING * THUNDERSTORMS WITH VERY HEAVY RAIN ARE POSSIBLE ONCE AGAIN ACROSS LOCATIONS WITH SATURATED SOILS. * STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF OVER 2 INCHES PER HOUR...WITH FLASH FLOODING LIKELY THE RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMITH
2 follow-up statements
857 WGUS63 KILX 120251 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 951 PM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>043-047-048-121100- /O.CON.KILX.FF.A.0009.000000T0000Z-150712T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...BEARDSTOWN...PETERSBURG 951 PM CDT SAT JUL 11 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...DE WITT...LOGAN...MARSHALL...MASON...MCLEAN... MENARD...PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS...CASS...FULTON... KNOX AND SCHUYLER. * THROUGH SUNDAY AFTERNOON * THUNDERSTORMS WITH VERY HEAVY RAIN ARE POSSIBLE ONCE AGAIN ACROSS LOCATIONS WITH SATURATED SOILS. * STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF OVER 2 INCHES PER HOUR...WITH FLASH FLOODING LIKELY THE RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
472 WGUS63 KILX 120728 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 228 AM CDT SUN JUL 12 2015 ILZ027>031-036>038-040>043-047-048-120830- /O.CAN.KILX.FF.A.0009.000000T0000Z-150712T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...BEARDSTOWN...PETERSBURG 228 AM CDT SUN JUL 12 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS HAS BEEN CANCELLED. HEAVY RAIN THAT AFFECTED THE AREA SUNDAY HAS ENDED WITH ADDITIONAL FLASH FLOODING NOT EXPECTED THROUGH EARLY AFTERNOON TODAY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 3:40 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 11, 3:40 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 340 PM CDT SAT JUL 11 2015 .SHORT TERM...(TONIGHT) ISSUED AT 325 PM CDT SAT JUL 11 2015 CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY 02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1 TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING. && .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 325 PM CDT SAT JUL 11 2015 SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSST THE GREAT LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE END OF THE WEEK. ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES WILL RANGE FROM 100-105. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1227 PM CDT SAT JUL 11 2015 TIMING OF THUNDERSTORMS IS THE MOST SIGNIFICANT CHALLENGE FOR THIS FORECAST. LINE OF CONVECTION CURRENTLY INTENSIFYING FROM NEAR KUIN-KGBG MOVING EAST-SOUTHEAST AND WILL BE AFFECTING THE CENTRAL ILLINOIS TAF SITES OVER THE NEXT FEW HOURS. FOCUSED SOME TEMPO PERIODS FOR IFR CONDITIONS IN THE TAF'S FOR THE PASSAGE OF THE LINE ITSELF. THERE IS LIKELY TO BE A PERIOD OF DRY CONDITIONS BEHIND THE INITIAL CONVECTION BEFORE MORE FORMS TONIGHT. HOWEVER...DO NOT HAVE MUCH CONFIDENCE IN NARROWING DOWN A SPECIFIC TIME FRAME YET...SO WILL KEEP MENTION AS VCTS FOR NOW. HAVE INDICATED SOME DRIER CONDITIONS LATE IN THE PERIOD THOUGH. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR ILZ027>031- 036>038-040>043-047-048. && SHORT TERM...SMITH LONG TERM...SMITH AVIATION...SMITH
Hazardous weather outlook, Jul 11, 11:45 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>042-047>052-121100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1145 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...MAINLY THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ISOLATED STORMS MAY CONTAIN LARGE HAIL OR A TORNADO. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...ESPECIALLY NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. THIS MAY RESULT IN PONDING OF WATER IN LOW LYING OR FLOOD PRONE AREAS. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK. HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING... WITH THE MOST LIKELY TIME FRAME BETWEEN 1 PM AND 6 PM. ILZ043>046-053>057-061-121100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 1145 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. POSSIBLE TODAY. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN. HOWEVER...ISOLATED STORMS MAY PRODUCE LARGE HAIL OR A TORNADO. ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME IS BETWEEN 3 PM AND 8 PM. ILZ062-063-066>068-071>073-121100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1145 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND ESPECIALLY TONIGHT. THE BEST CHANCE OF SEVERE WEATHER WILL BE FURTHER NORTH...BUT SOME OF THE STRONGER STORMS COULD PRODUCE LOCALIZED DAMAGING WIND GUSTS AND HAIL. FLOODING ON THE LITTLE WABASH RIVER AND EMBARRAS RIVER IS EXPECTED TO SUBSIDE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE WABASH RIVER THROUGHOUT THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING...MAINLY BETWEEN 5 PM AND 9 PM. GEELHART
In the hours before
Local storm report, Jul 11, 1:36 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
136 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M2.00 INCH KNOX IL TRAINED SPOTTER
RAIN FELL IN 2 HOURS
&&
25Special weather statement, Jul 11, 1:48 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT SAT JUL 11 2015
ILZ037-041-047-048-111930-
MASON-TAZEWELL-CASS-MENARD-
148 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR MASON...NORTHWESTERN MENARD...
SOUTHWESTERN TAZEWELL AND NORTHEASTERN CASS COUNTIES UNTIL 230 PM
CDT...
AT 147 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO NEAR HAVANA TO
NEAR BATH...AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAVANA...MASON CITY...MANITO...GREENVIEW...GREEN VALLEY...SAN JOSE...
CHANDLERVILLE...BATH...EASTON...KILBOURNE...UNION...OAKFORD...FOREST
CITY...TOPEKA...CHATAUQUA PARK...ATTERBERRY AND GOOFY RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4019 9019 4022 9016 4024 9012 4026 9011
4029 9008 4033 9005 4035 9005 4048 8986
4046 8949 4031 8961 4004 8975 4004 9029
TIME...MOT...LOC 1847Z 272DEG 28KT 4043 8976 4031 9001 4014 9017
GEELHARTLocal storm report, Jul 11, 2:17 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
217 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST 3 W POPLAR CITY 40.25N 90.01W
07/11/2015 M63 MPH MASON IL TRAINED SPOTTER
&&
25Special weather statement, Jul 11, 2:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT SAT JUL 11 2015
ILZ038-042-043-053-112045-
LOGAN-DE WITT-MACON-MCLEAN-
259 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...NORTHWESTERN
MACON...SOUTHERN MCLEAN AND DE WITT COUNTIES UNTIL 345 PM CDT...
AT 258 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
BLOOMINGTON TO BEASON TO ELKHART...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...CLINTON...LE ROY...HEYWORTH...MAROA...MOUNT PULASKI...
WARRENSBURG...DOWNS...MCLEAN...SAYBROOK...WAPELLA...WAYNESVILLE...
WELDON...ELKHART...LATHAM...KENNEY...CHESTNUT...BEASON...DE WITT AND
LANE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 112 AND 114...AND BETWEEN MILE
MARKERS 143 AND 156.
INTERSTATE 74 BETWEEN MILE MARKERS 134 AND 157.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4044 8853 4007 8878 3993 8903 3999 8955
4014 8928 4045 8910
TIME...MOT...LOC 1958Z 277DEG 31KT 4044 8909 4014 8922 4001 8949
GEELHARTSpecial weather statement, Jul 11, 3:32 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT SAT JUL 11 2015
ILZ049-112100-
SCOTT-
332 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL 400 PM CDT...
AT 332 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF BLUFFS...OR 7 MILES NORTHWEST OF WINCHESTER...
MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...MANCHESTER...ALSEY...NAPLES AND EXETER.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 3976 9061 3970 9037 3967 9037 3967 9034
3964 9034 3963 9030 3952 9031 3960 9060
3964 9061 3969 9064
TIME...MOT...LOC 2032Z 286DEG 23KT 3968 9058
GEELHARTLocal storm report, Jul 11, 3:38 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 4 ESE HAVANA 40.28N 89.99W
07/11/2015 MASON IL EMERGENCY MNGR
POWER LINES AND TREES BLOWN DOWN AT 1900 N 1400 E.
0315 PM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
07/11/2015 E2.10 INCH MORGAN IL MESONET
ESTIMATED 2.10 INCHES OF RAIN IN THE PAST 20
MINUTES...SWOP REPORT
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:41 AM CDT | River Flood Warning | ILX | Mason, Menard | 16 hr |
| Jul 11, 9:10 AM CDT | River Flood Warning | ILX | Lawrence | 24 hr |
| Jul 11, 1:48 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| Jul 11, 2:07 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 38 min |
| Jul 11, 2:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 32 min |
| Jul 11, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 35 min |
| Jul 11, 2:35 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 25 min |
| Jul 11, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 22 min |
| Jul 11, 2:57 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 48 min |
| Jul 11, 2:59 PM CDT | Special Weather Statement | ILX | DeWitt | 46 min |
| Jul 11, 3:14 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 3:32 PM CDT | Special Weather Statement | ILX | Scott | 28 min |
| Jul 11, 4:10 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 4:50 PM CDT | Areal Flood Advisory | ILX | Knox | 3 hr |
| Jul 11, 5:14 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| Jul 11, 5:25 PM CDT | Special Weather Statement | ILX | Cass | 35 min |
| Jul 11, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 39 min |
| Jul 11, 5:46 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| Jul 11, 5:55 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 50 min |
| Jul 11, 6:15 PM CDT | Special Weather Statement | ILX | Schuyler | 45 min |
| Jul 11, 6:17 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| Jul 11, 6:46 PM CDT | Areal Flood Advisory | ILX | Fulton, Logan, Mason, Peoria, Tazewell | 3 hr |
Nearby
Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.